Open Access
Translator Disclaimer
2016 Note On Dunkl-Williams inequality with $n$ elements
Ken-Ichi Mitani, Noriyuki Tabiraki, Tomoyoshi Ohwada
Nihonkai Math. J. 27(1-2): 125-133 (2016).

Abstract

Recently, Pečarić and Rajić established a generalization of the Dunkl-Williams inequality for $n$ elements in a Banach space. In this note we show a refinement of this inequality.

Citation

Download Citation

Ken-Ichi Mitani. Noriyuki Tabiraki. Tomoyoshi Ohwada. "Note On Dunkl-Williams inequality with $n$ elements." Nihonkai Math. J. 27 (1-2) 125 - 133, 2016.

Information

Received: 27 January 2016; Revised: 23 March 2016; Published: 2016
First available in Project Euclid: 14 September 2017

zbMATH: 1381.46014
MathSciNet: MR3698246

Subjects:
Primary: 46B20

Keywords: Dunkl-Williams inequality , triangle inequality

Rights: Copyright © 2016 Niigata University, Department of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.27 • No. 1-2 • 2016
Back to Top